# SDR QXEA0201973

- Difficulty date: November 17, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,059 hours, 1,621 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 252
- Condition: Leaking
- Location: Fuel System
- Part time: 2,059 hours, 1,621 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEN-FUEL DRIPPING FROM CENTER FUSELAGE BETWEEN MAIN GEAR BAYS.  REMOVED AND REPLACED ENGINE FUEL FEED SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
